# SDR CALA2021102601982

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 83,810 hours, 10,057 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: D71701100
- Part serial: 63545
- Condition: Inoperative
- Location: Llar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LLAR EMERGENCY LIGHT POWER SUPPLY BATTERY FAILED - ORIGINATED BY EMP V905307 ON HAECO NR 9460012, SPEC NO.B777-33-3-7024. PERFORMED BY EMP V905450,LLAR EMERGENCY LIGHT POWER SUPPLY BATTE RY PACK REPLACED, INSTALLATION TEST PERFORMED FOUND NORMAL, REF TO AMM 33-51-06-960-802 REV 93.
